# SDR AALA20101105TUL18

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD G1 GALLEY MOUNT IS CORRODED.  REMOVED AND REPLACED FORWARD OUTBOARD G1 GALLEY MOUNT PER SRM 51-30-05.
